MathSciNet Relay Station
MathSciNet bibliographic data
MR2813334 11D09 (11E16 11E20 52C15)
Bourgain, Jean; Fuchs, Elena A proof of the positive density conjecture for integer Apollonian circle packings. J. Amer. Math. Soc. 24 (2011), no. 4, 945–967.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement